# SDR CALA2024071602044

- Difficulty date: June 29, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 91,952 hours, 36,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311300720000
- Condition: Dented
- Location: Bs 433 - 476
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE. INSPECTION REQUIRED PER AMM. HIT UNDER CAPT NOSE UNDRSCREEN AT 210KTS 7K FT.   FWD DENT EDGE IS X = 13" AND Y = 10" FROM THE CENTER AREA OF THE STATIC PROBE PORT CLOSE UP  DENTS ARE ABOUT 6 IN LONG 3IN WIDE 1/4 DEEP AND 5 IN APART DENT 1 FWD DENT X = 6  Y = 4  A = <  2.75  / 1.25   > D = 6/32ND" DENT 2 AFT DENT X = 6.25  Y = 4  A = <  2.25  / 1.75   > D = 5/32ND"  OK TO CARRY DMG ON L/H SIDE FOR 5 FC. DENT MUST BE REEVALUATED BY QC.  C/W BIRD STRIKE INSPECTION PER AMM 05-51-14-200-803-A FOUND 2 DENTS ON L/H SIDE C/W INSPECTION PER SRM 53-11-11-283-012  OK TO CARRY DMG ON L/H SIDE FOR 5 FC. DENT MUST BE REEVALUATED BY QC MEASURED DENTS IAW SRM 53-11-11-283-012. DE
